# SDR AALA202306292975

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A320*
- Aircraft serial: 5475
- Aircraft time: 32,463 hours, 13,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Grip
- Condition: Loose
- Location: Door Handle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR SLIDE ARMING HANDLE VERY LOOSE.  MAINTENANCE SECURED SCREW ON 2R DOOR ARM HANDLE GRIP PLATE PER AMM 52-22-22.
